Zur Entwicklung der Kompaktheitsschlussweisen.

Klaus Gero Kalb

Revista colombiana de matematicas (1987)

  • Volume: 21, Issue: 1, page 107-134
  • ISSN: 0034-7426

How to cite


Kalb, Klaus Gero. "Zur Entwicklung der Kompaktheitsschlussweisen.." Revista colombiana de matematicas 21.1 (1987): 107-134. <http://eudml.org/doc/181784>.

author = {Kalb, Klaus Gero},
journal = {Revista colombiana de matematicas},
keywords = {compactness; covering-theorem; axiom of choice; Cantor},
number = {1},
pages = {107-134},
title = {Zur Entwicklung der Kompaktheitsschlussweisen.},
url = {http://eudml.org/doc/181784},
volume = {21},
year = {1987},

AU - Kalb, Klaus Gero
TI - Zur Entwicklung der Kompaktheitsschlussweisen.
JO - Revista colombiana de matematicas
PY - 1987
VL - 21
IS - 1
SP - 107
EP - 134
KW - compactness; covering-theorem; axiom of choice; Cantor
UR - http://eudml.org/doc/181784
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.